http://dx.doi.org/10.1016/j.aml.2007.10.029">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Upper bounds on the paired-domination number

Language

English

Abstract

A set S of vertices in a graph G is a paired-dominating set of G if every vertex of G is adjacent to some vertex in S and the subgraph induced by S contains a perfect matching. The minimum cardinality of a paired-dominating set of G is the paired-domination number of G, denoted by γp r (G). In this work, we present several upper bounds on the paired-domination number in terms of the maximum degree, minimum degree, girth and order. © 2008.

Keywords

Girth, Maximum degree, Minimum degree, Paired-domination number

Publication Date

2008

Source Publication Title

Applied Mathematics Letters

Volume

21

Issue

11

Start Page

1194

End Page

1198

Publisher

Elsevier

ISSN (print)

08939659

This document is currently not available here.

Share

COinS